EconPapers    
Economics at your fingertips  
 

Two New Proofs of Afriat's Theorem

Michael Todd, Ana Fostel and Herbert Scarf

No 632, Econometric Society 2004 North American Summer Meetings from Econometric Society

Abstract: We provide two, new simple proofs of Afriat's celebrated theorem..

Keywords: Afriat's theorem; SARP; GARP (search for similar items in EconPapers)
JEL-codes: C60 D11 (search for similar items in EconPapers)
Date: 2004-08-11
References: Add references at CitEc
Citations: View citations in EconPapers (62)

Downloads: (external link)
http://repec.org/esNASM04/up.7221.1077827345.pdf (application/pdf)

Related works:
Journal Article: Two new proofs of Afriat’s theorem (2004) Downloads
Working Paper: Two New Proofs of Afriat's Theorem (2004) Downloads
Working Paper: Two New Proofs of Afriat's Theorem (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:nasm04:632

Access Statistics for this paper

More papers in Econometric Society 2004 North American Summer Meetings from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-31
Handle: RePEc:ecm:nasm04:632